MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP; TTL1LYR 16FR10ML 100%SIL TMPST TR

MEDLINE INDUSTRIES, LP; TTL1LYR 16FR10ML 100%SIL TMPST TR
Catalog Number URO170816TS
Medical Device Problem Code Appropriate Device Problem Term/Code Not Available (3191)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 08/01/2023
Type of Reportable Event Serious Injury
Event or Problem Description
Per the facility the foley catheter balloon ruptured requiring the catheter to be replaced.
 
Additional Manufacturer Narrative
Per the facility the foley catheter balloon ruptured requiring the catheter to be replaced.No additional information is available at this time.The sample was requested for evaluation.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
TTL1LYR 16FR10ML 100%SIL TMPST TR
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093
Manufacturer Contact
justin herrmann
three lakes drive
northfield, IL 60093
MDR Report Key17894491
Report Number1417592-2023-00404
Device Sequence Number20577936
Product Code OHR
UDI-Device Identifier10889942127955
UDI-Public10889942127955
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/09/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberURO170816TS
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2023
Initial Report FDA Received Date10/09/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown